| Model Number |
BF-Q190 |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the subject device had no image.The issue occurred during reprocessing.There were no reports of patient involvement.
Additional Manufacturer Narrative
E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
Correction is being made to previously submitted d9 - date returned to mfg, which was inadvertently omitted.This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Based on the results of the investigation, we could not specify the root cause of the suggested event.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.